MathSciNet Relay Station
MathSciNet bibliographic data
MR1691998 46E30 (03E25 46B10)
Väth, Martin The dual space of $L\sb \infty$ is $L\sb 1$. Indag. Math. (N.S.) 9 (1998), no. 4, 619–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement